# SDR DALA2024122011867

- Difficulty date: December 17, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 76,067 hours, 28,841 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6491495) FLOOR PROXIMITY EMERGENCY LIGHT INOP AT SEAT 29D. FOUND BROKEN WIRE AT CONNECTOR BEHIND DADO PANEL. RETERMINATED WIRE PER B737 WDM 33-51. OPS CHECK GOOD.
